| Model Number |
71934993 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Injury (2348); Joint Dislocation (2374); Osteolysis (2377)
| Date of Event |
08/04/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that, after a glenoid bone loss surgery, a revision had to be performed.The surgeon noted excessive resorption on the distal tibial allograft associated with the use of the round endobutton, as compared to the resorption when using screw fixation.The resorption was noted in the 2 year follow-up mri and confirmed during the revision surgery.The patient's outcome is unknown.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
Report was inadvertently submitted under manufacturer number (b)(4) but the correct manufacturer number is (b)(4).
Additional Manufacturer Narrative
H10: h2: additional on a2, d8 and e1.H3, h6: a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found no similar reported events.The instructions for use were reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A clinical review states the provided report indicates resorption of the distal tibial allograft noted on an mri taken at two years post op.And two x-ray image dated one-month post primary and one seven months prior to revision shows four buttons used.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.H11: h2: correction on d3 and h6.